MathSciNet Relay Station
MathSciNet bibliographic data
MR2503051 (2009k:34135) 34G20 (34B10 35R20 47D06 47N20)
Liu, Hsiang; Chang, Jung-Chan Existence for a class of partial differential equations with nonlocal conditions. Nonlinear Anal. 70 (2009), no. 9, 3076–3083.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement